# SDR USAA002160

- Difficulty date: December 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 38,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH ANGLE CRACKED .5 INCH, FORWARD OF FS 303.9 ABOVE STRINGER 10L.  INSTALLED NEW ATTACH ANGLE PER SRM 51-10-02.  (M)
